MathSciNet Relay Station
MathSciNet bibliographic data
MR2203678 60F10 (60G50)
Major, Péter Tail behaviour of multiple random integrals and $U$-statistics. Probab. Surv. 2 (2005), 448–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement